Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fixed points of topologically stable flows
HTML articles powered by AMS MathViewer

by Mike Hurley PDF
Trans. Amer. Math. Soc. 294 (1986), 625-633 Request permission

Abstract:

This paper concerns certain necessary conditions for a flow to be topologically stable (in the sense of P. Walters). In particular, it is shown that under fairly general conditions one can conclude that a topologically stable flow has a finite number of fixed points, and each of these is isolated in the chain recurrent set of the flow.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F25
  • Retrieve articles in all journals with MSC: 58F25
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 294 (1986), 625-633
  • MSC: Primary 58F25
  • DOI: https://doi.org/10.1090/S0002-9947-1986-0825726-4
  • MathSciNet review: 825726